Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Crohns, bipolar 2 disorder, diabetes, bloated stomach. Treatment?

Hello, My Name is Aaron and I am 32 Years Old, with Crohns/Bi Polar2 Disorder/ Diabetes ...A lot of this stuff is new and I started taking an influx of medications around the same time and it really screwed me up. I have put on 25 lbs in a month, and its all in my stomach . I am extremely bloated. My stomach measured 37 last month and was at 48 yesterday. Its very depressing, none of my clothes fit, and I dont even want to be seen in public because Im embarassed. I look 7 months pregnant. I have seen a Psychologist, PCP, and a GI. Nothing seems to be working and I am at a loss.
Asked On : Sat, 26 May 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

It will be helpful if you mention the medicines you are taking. Some medicines prescribed for bipolar disorder can cause weight gain.

I would advise that you should consult your treating doctor and if advise not to change the medicine, then you should start doing some regular weight loss exercises.
Jogging or swimming are good examples of full body exercise.

You can take an antacid like Omeprazole 40mg once a day before meals along with Domperidone 30mg for relief from symptom of abdominal bloating.

Also get your blood tested for Thyroid profile.

I hope this is helpful to you.
Answered: Sun, 27 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor